# SDR ASAA2013082495880

- Difficulty date: August 24, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 22,378 hours, 6,932 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Unknown
- Location: Sat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SAT PROMPT, ACFT GROUNDED.
